# SDR ASAA2022070839031

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 140A5676U8
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RBL20 FLOOR BOARD SUPPORT STRUCTURE CORRODED.STA 947-986. GROUNDED - YES. WORK ACCOMPLISHED ON CUSTOMER CARD #G1686831,REPLACED FLOOR BOARD SUPPORT 140A5676-8SDR TRACKING ONLY.
